«

»

Chemo Nerve Damage

This is what it feels like to have CNS damage caused by Chemotherapy.  

Some days every nerve feels like it’s on super alert., literally screaming at me to stop, find a quite place, lie down.

I wanted to share this because I know many of you out there, like me are having problems post Cancer treatment that no one can diagnose.

All sorts of odd things, from involuntary peeing when I brush my teeth, to vertebra that are pulled & twisted out of alignment, have plagued me for the pass 14 years.  Not too mention the permanent and loud Tinnitus, the Phantom smells, the sensitivity to light and smells that set off Migraines.  

All because of damage caused by CHEMOTHERAPY or so I am now told.

But describing what it feels like has always been difficult, so when I saw this picture it immediately spoke to me.


I am sharing it here so as to help you and your doctors get to the bottom of the myriad of issues I know you are having.

Please use this picture to help people understand, it’s not ‘all in your head‘ it’s not that your suffering from anxiety or depression……..it’s out of your control.  It’s likely that your CNS is on high alert..all the time! Over reacting to every little move, sight, sound or smell.

So keep going until you get a diagnosis that makes sense to you, only then can you begin to alleviate some of the issues

Good luck  🙂

Coach Lin

Also check out –  http://helpinghand-lifecoaching.me/2015/07/14/how-cancer-led-me-to-my-lifes-purpose/

Got something to say? Then type away!

%d bloggers like this: